WoRMS taxon details
Sigalion stylolepis (Willey, 1905)
871072 (urn:lsid:marinespecies.org:taxname:871072)
accepted
Species
Thalenessa stylolepis Willey, 1905 · unaccepted (superseded original combination)
marine
recent only
(of Thalenessa stylolepis Willey, 1905) Willey, Arthur. (1905). Report on the Polychaeta collected by Professor Herdman, at Ceylon, in 1902. <em>Report to the Government of Ceylon on the Pearl Oyster Fisheries of the Gulf of Manaar by W.A. Herdman, with supplementary reports upon the Marine Biology of Ceylon, by Other Naturalists. Part IV. Supplementary Reports.</em> 30: 243-324, plates I-VIII., available online at https://biodiversitylibrary.org/page/1936112 [details]
Type locality contained in Sri Lankan Exclusive Economic Zone
type locality contained in Sri Lankan Exclusive Economic Zone [from synonym] [view taxon] [details]
Read, G.; Fauchald, K. (Ed.) (2025). World Polychaeta Database. Sigalion stylolepis (Willey, 1905). Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=871072 on 2025-04-05
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
(of Thalenessa stylolepis Willey, 1905) Willey, Arthur. (1905). Report on the Polychaeta collected by Professor Herdman, at Ceylon, in 1902. <em>Report to the Government of Ceylon on the Pearl Oyster Fisheries of the Gulf of Manaar by W.A. Herdman, with supplementary reports upon the Marine Biology of Ceylon, by Other Naturalists. Part IV. Supplementary Reports.</em> 30: 243-324, plates I-VIII., available online at https://biodiversitylibrary.org/page/1936112 [details]
new combination reference Mackie, Andrew S. Y.; Chambers, Susan J. (1990). Revision of the type species of Sigalion, Thalenessa and Eusigalion (Polychaeta: Sigalionidae). <em>Zoologica Scripta.</em> 19(1): 39-56., available online at https://doi.org/10.1111/j.1463-6409.1990.tb00239.x
page(s): 53 [details] Available for editors
[request]
new combination reference Mackie, Andrew S. Y.; Chambers, Susan J. (1990). Revision of the type species of Sigalion, Thalenessa and Eusigalion (Polychaeta: Sigalionidae). <em>Zoologica Scripta.</em> 19(1): 39-56., available online at https://doi.org/10.1111/j.1463-6409.1990.tb00239.x
page(s): 53 [details] Available for editors





